آمار

تعداد نشریات47
تعداد شماره‌ها1,572
تعداد مقالات14,156
تعداد مشاهده مقاله16,333,200
تعداد دریافت فایل اصل مقاله16,257,415
Ghobadi, S., Jahangiri, S.. (1398). Optimal Allocation of Resources Using the Ideal-Solutions. , 5(20), 121-134.
S. Ghobadi; S. Jahangiri. "Optimal Allocation of Resources Using the Ideal-Solutions". , 5, 20, 1398, 121-134.
Ghobadi, S., Jahangiri, S.. (1398). 'Optimal Allocation of Resources Using the Ideal-Solutions', , 5(20), pp. 121-134.
Ghobadi, S., Jahangiri, S.. Optimal Allocation of Resources Using the Ideal-Solutions. , 1398; 5(20): 121-134.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.